Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 749, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 8, 2009, 4:39 PM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2009, 4:39 PM CDT (21:39 UTC)
- Expired
- Oct 8, 2009, 5:42 PM CDT
- In force
- 63 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 33 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 5:13 PM CDT | HAIL 1 | Vernon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 8, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 421 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 082139
SVROUN
TXC155-197-487-082300-
/O.NEW.KOUN.SV.W.0749.091008T2139Z-091008T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT THU OCT 8 2009
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FOARD COUNTY IN NORTHERN TEXAS...
SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 600 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 5 MILES SOUTHWEST OF THALIA...MOVING NORTHEAST AT 40
MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING HAIL UP TO THE SIZE OF BASEBALLS...
DESTRUCTIVE WIND GUSTS TO 70 MPH...
* LOCATIONS IN THE WARNING INCLUDE FARGO...GRAYBACK...HARROLD...
LOCKETT...OKLAUNION...RAYLAND...THALIA AND VERNON.
LAT...LON 3428 9948 3433 9921 3431 9920 3425 9920
3421 9918 3420 9913 3421 9898 3420 9896
3383 9896 3383 9955 3410 9967
TIME...MOT...LOC 2139Z 244DEG 33KT 3393 9955
$$
BURKE2 follow-up statements
000
WWUS54 KOUN 082215
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT THU OCT 8 2009
TXC155-197-082224-
/O.CAN.KOUN.SV.W.0749.000000T0000Z-091008T2300Z/
HARDEMAN TX-FOARD TX-
515 PM CDT THU OCT 8 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
FOARD AND SOUTHEASTERN HARDEMAN COUNTIES...
LAT...LON 3392 9913 3396 9936 3425 9939 3433 9922
3431 9920 3425 9920 3421 9918 3420 9914
3421 9898 3420 9896 3388 9896
TIME...MOT...LOC 2214Z 244DEG 33KT 3407 9921
$$
TXC487-082300-
/O.CON.KOUN.SV.W.0749.000000T0000Z-091008T2300Z/
WILBARGER TX-
515 PM CDT THU OCT 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL WILBARGER COUNTY...
AT 514 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 6 MILES SOUTHWEST OF OKLAUNION...MOVING NORTHEAST AT 40
MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING HAIL UP TO TWO INCHES IN DIAMETER...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE FARGO...GRAYBACK...HARROLD...
LOCKETT...OKLAUNION AND VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY LARGE HAIL IS LIKELY...WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3392 9913 3396 9936 3425 9939 3433 9922
3431 9920 3425 9920 3421 9918 3420 9914
3421 9898 3420 9896 3388 9896
TIME...MOT...LOC 2214Z 244DEG 33KT 3407 9921
$$
BURKE000
WWUS54 KOUN 082242
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT THU OCT 8 2009
TXC487-082252-
/O.CAN.KOUN.SV.W.0749.000000T0000Z-091008T2300Z/
WILBARGER TX-
542 PM CDT THU OCT 8 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
WILBARGER COUNTY...
THE STORMS HAD WEAKENED...BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3392 9913 3396 9936 3425 9939 3433 9922
3431 9920 3425 9920 3421 9918 3420 9914
3421 9898 3420 9896 3388 9896
TIME...MOT...LOC 2242Z 244DEG 33KT 3418 9893
$$
BURKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 3:05 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Oct 8, 3:05 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU OCT 8 2009
.DISCUSSION...
POTENT STORM SYSTEM TO WORK ITS WAY ACROSS THE AREA OVERNIGHT. HAVE
ALREADY SEEN SOME AREAS OF HEAVY RAIN TODAY ACROSS NORTHERN AND
PORTIONS OF WESTERN OKLAHOMA. THIS AREA WILL SHIFT EAST AND
SOUTHEAST TONIGHT AS THE UPPER WAVE MOVES OUT INTO THE PLAINS AND A
COLD FRONT PUSHES SOUTH ACROSS THE AREA. WILL CONTINUE TO FLASH
FLOOD WATCH THROUGH FIRST PART OF THE NIGHT ACROSS THE NORTH AND THROUGH
12Z FRIDAY MORNING IN CENTRAL AND SOUTHEAST.
OTHERWISE FOR TONIGHT THERE WILL ALSO BE A RISK OF SEVERE WEATHER TO
GO ALONG WITH THE HEAVY RAIN...MAINLY SOUTH AND EAST OF THE
ADVANCING COLD FRONT. THIS THREAT SHOULD END AROUND MIDNIGHT AS THE
COLD FRONT CLEARS THE AREA.
PRECIP WILL BE SHUTTING OFF EARLY IN THE DAY ON FRIDAY WITH COOLER
TEMPERATURES AND CLEARING SKIES. MODELS THEN BRING A REINFORCING
SHOT OF COLDER AIR INTO THE SOUTHERN PLAINS ON SATURDAY. WE WILL
LIKELY SEE FALLING TEMPERATURES SATURDAY AFTN ACROSS THE NORTH WITH
DEVELOPING LOW CLOUDS AND POSSIBLY DRIZZLE LATE SAT AFTN AND
EVENING. AS THE SURFACE HIGH SETTLES SOUTH THROUGH THE PLAINS
SATURDAY NIGHT LOCATIONS ACROSS WESTERN AND NORTHWESTERN OKLAHOMA
WILL FALL TO NEAR THE FREEZING MARK AND WILL NEED TO LOOK AT THE
POSSIBILITY OF FROST/FREEZE WATCH/WARNING FOR PARTS OF THE STATE.
LAYER OF CLOUDS MAY BE KEEP TEMPS FROM GOING EVEN COLDER.
TEMPERATURES WILL LIKELY STRUGGLE TO WARM ON SUNDAY AS LOW CLOUDS
MAINTAIN A HOLD AND PATCHY DRIZZLE CONTINUES AS WELL. A SLIGHT WARM UP
MAY OCCUR ON MONDAY BEFORE ANOTHER MORE BACKDOOR COLD FRONT MOVES
THROUGH MONDAY NIGHT INTO TUESDAY. SATURATED LOW LEVEL WILL CONT TO
MAINTAIN THE POSSIBILITY OF PATCHY LIGHT RAIN AND DRIZZLE. SOME
ELEVATED THUNDER POSSIBILITIES AS WAA KICKS IN AS SFC HIGH SHIFTS
EAST. ANOTHER STRONGER STORM SYSTEM THEN APPROACHES THE SOUTHERN
PLAINS BY LATE NEXT WEEK WITH ANOTHER CHANCE OF RAIN/THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 46 60 43 59 / 90 20 0 10
HOBART OK 46 62 44 62 / 70 10 0 10
WICHITA FALLS TX 49 62 47 64 / 90 20 0 10
GAGE OK 38 62 39 55 / 50 10 0 20
PONCA CITY OK 41 58 42 60 / 90 10 0 10
DURANT OK 52 59 47 65 / 100 50 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR OKZ005>008-011>013-
018>020.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OKZ025-026-028>032-
039>043-045>048-050>052.
TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR TXZ090.
&&
06/30Hazardous weather outlook, Oct 8, 11:57 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1157 AM CDT THU OCT 8 2009
OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1157 AM CDT THU OCT 8 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
IN WESTERN NORTH TEXAS...THE SLIGHT RISK COVERS THE AREA EAST OF A
LINE FROM KNOX CITY TO VERNON. IN OKLAHOMA...THE SLIGHT RISK COVERS
THE AREA EAST OF A LINE FROM ALTUS TO WATONGA...AND SOUTH OF A LINE
FROM WATONGA TO PERRY. WITHIN THIS AREA...THE RISK WILL BE GREATEST
TO THE SOUTHEAST OF A LINE FROM ARCHER CITY TEXAS TO DUNCAN...
PURCELL...AND SHAWNEE OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH 1 AM.
IMPACTS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH.
SOME DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL.
MUCH OF THE HAIL WILL BE AROUND ONE INCH IN DIAMETER...BUT
SUPERCELLS MAY PRODUCE HAIL UP TO TWO INCHES IN DIAMETER IN THE AREA
OF GREATEST RISK.
TORNADOES ARE POSSIBLE...ESPECIALLY IN THE AREA OF GREATEST RISK
OVER SOUTHERN OKLAHOMA AND PART OF WESTERN NORTH TEXAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 3 PM UNTIL
MIDNIGHT.
DISCUSSION...
A VARIETY OF SEVERE WEATHER THREATS WILL UNFOLD TODAY...AS A COLD
FRONT AND STRONG UPPER LEVEL WINDS ENCOUNTER TROPICAL MOISTURE
MOVING UP INTO OKLAHOMA AND NORTH TEXAS. THUNDERSTORMS WILL BE
CONCENTRATED OVER NORTHERN AND WESTERN OKLAHOMA EARLY IN THE
AFTERNOON. INSTABILITY WILL BE SUFFICIENT FOR A THREAT OF LARGE HAIL
UP TO QUARTER SIZE. BY MID AFTERNOON...THE EMPHASIS WILL BEGIN TO
SHIFT SOUTHWARD ALONG THE ADVANCING COLD FRONT...AS IT MOVES INTO
SOUTHWEST AND CENTRAL OKLAHOMA...AND FAR WESTERN NORTH TEXAS.
THUNDERSTORMS WILL BECOME BASED CLOSER TO THE SURFACE...RELEASING
GREATER INSTABILITY...AND RESULTING IN AN INCREASED POTENTIAL FOR
SEVERE WEATHER. SEVERAL STORM MODES ARE EXPECTED...INCLUDING SOME
SUPERCELLS AND BOW ECHOES...CARRYING THREATS OF LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...DEWPOINTS IN THE 60S AND LOW 70S WILL
KEEP CLOUD BASES NEAR THE GROUND...RESULTING IN A POSSIBILITY OF
TORNADOES.
FROM LATE AFTERNOON INTO THE EVENING...THE RISK OF PARTICULARLY
DAMAGING STRAIGHT LINE WINDS...AND A FEW TORNADOES...WILL INCREASE
OVER SOUTHERN OKLAHOMA AND ADJACENT PORTIONS OF WESTERN NORTH TEXAS.
THE GREATEST THREAT WILL OCCUR WITH ANY STORMS FORMING AHEAD OF THE
COLD FRONT. AT ANY GIVEN LOCATION...THE SEVERE WEATHER RISK WILL END
SHORTLY AFTER THE COLD FRONT PASSES. THE FRONT IS EXPECTED TO EXIT
SOUTHEAST OKLAHOMA BY 1 AM.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY OCT 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL HAS LEFT THE GROUND SATURATED ACROSS PARTS OF THE
AREA. ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN RAPID RUNOFF AND
POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT. PLEASE
REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL END ON FRIDAY OVER SOUTHEASTERN OKLAHOMA.
THUNDERSTORM CHANCES WILL RETURN TO NORTHERN OKLAHOMA SUNDAY NIGHT
AND WILL CONTINUE INTO MIDWEEK FOR MUCH OF THE AREA.
OTHER HAZARDOUS WEATHER...
UNSEASONABLY COLD AIR WILL MOVE INTO THE AREA OVER THE WEEKEND.
FROST OR LIGHT FREEZE CONDITIONS MAY OCCUR SUNDAY MORNING... MOST
LIKELY OVER NORTHERN OKLAHOMA.
BURKE/24In the hours before
Special weather statement, Oct 8, 2:57 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 257 PM CDT THU OCT 8 2009 OKZ023-082015- CADDO OK- 257 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF FORT COBB AT 257 PM CDT...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF DIMES... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. CJS LAT...LON 3539 9834 3529 9809 3499 9848 3513 9859
Special weather statement, Oct 8, 3:25 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 325 PM CDT THU OCT 8 2009 OKZ023-024-027-082045- CANADIAN OK-CADDO OK-GRADY OK- 325 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR EASTERN CADDO... SOUTHERN CANADIAN AND NORTHERN GRADY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF COGAR AT 324 PM CDT...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH... WIND GUSTS TO 40 MPH... LAT...LON 3563 9772 3532 9768 3519 9821 3539 9827 CJS
Special weather statement, Oct 8, 3:31 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT THU OCT 8 2009
TXZ084-087-082100-
FOARD TX-KNOX TX-
331 PM CDT THU OCT 8 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND KNOX COUNTIES.
AT 330 PM CDT...A LARGE SEVERE THUNDERSTORM WAS LOCATED 28 MILES
WEST OF TRUSCOTT...OR ABOUT 15 MILES WEST OF THE KNOX COUNTY LINE.
MOVEMENT WAS NORTHEAST AT 35 MPH. IF THE STORM REMAINS
SEVERE...PEOPLE IN FOARD AND NORTHERN KNOX COUNTIES CAN EXPECT THE
POSSIBILITY OF DAMAGING WINDS AND LARGE HAIL...AFTER 345 PM.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3410 10006 3415 9991 3354 9973 3354 10000
3383 10001 3385 10007
BURKESpecial weather statement, Oct 8, 3:37 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
337 PM CDT THU OCT 8 2009
OKZ032-043-082130-
COAL OK-HUGHES OK-
337 PM CDT THU OCT 8 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL AND HUGHES COUNTIES.
A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF TUPELO AT 337
PM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL AFFECT RURAL
AREAS NORTH OF CENTRAHOMA...AND SOUTH OF GERTY.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS TO 50 MPH...
LAT...LON 3453 9650 3469 9649 3469 9641 3476 9640
3491 9609 3467 9609
BURKESpecial weather statement, Oct 8, 4:06 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 406 PM CDT THU OCT 8 2009 OKZ027-082130- GRADY OK- 406 PM CDT THU OCT 8 2009 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF NINNEKAH AT 406 PM CDT...MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF DIMES... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3522 9769 3496 9768 3485 9803 3494 9807 CJS
Local storm report, Oct 8, 4:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT THU OCT 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 NW TRUSCOTT 33.84N 99.91W
10/08/2009 E1.75 INCH FOARD TX PUBLIC
&&
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 62 min |
| Oct 8, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 38 min |
| Oct 8, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 45 min |
| Oct 8, 6:19 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox | 56 min |
| Oct 8, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.